Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Vaginal burning, pain after completing 7 days of clindamycin cream.

One month ago, I had UTI with bloody urine and took Bactrim for 10 days. Then had lower back aching and bladder cramping. Dr prescribed Vesicare for 2 weeks for bladder spasms and 7 days of clindamycin cream for vaginal inflammation . urine and vaginal cultures were clear at this time. Cream finished, stopped vesicare after 1 week, felt bad and got no relief from spasms. Now have occasional bladder pain but mostly vaginal pain, burning and swollen feeling. What will help?
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Rule out renal calculus also. Ayurveda offers cure with tab. punarnava guggul 2 bd and tab. gokshur guggul 1 bd with chandan asav 2tsf bd.
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor